# SDR USAA2011090700018

- Difficulty date: August 18, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON FUSELAGE SKIN AT FORWARD SERVICE DOOR LOWER HINGE CUTOUT AT BS 291.5.  REPAIRED FUSELAGE SKIN AT FORWARD SERVICE DOOR LOWER HINGE CUTOUT IAW EA 103271.
